Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

191 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Superfood green powder side effects

Premium Questions

doctor1 MD

a general health point of view, and most days include a good whey protein powder in my diet. At the moment ...

doctor1 MD

Is there any side effects of NUTRILITE Protein powder. ...

doctor1 MD

I have regularly been taking one scoop of ultimate nutrition prostar whey protein a day for the last 2 months. I do feel that there is improvement in the muscle build post workout. however I am periodically caught up with the negativity with whey...

doctor1 MD

I AM TAKING NATUROLAX POWDER FOR THE PAST 10 YEARS DUE TO CONSTIPATION . IS IT HARMFUL. I AM TAKING ONE TEA SPOON DAILY. WITHOUT THIS NATUROLAX I FIND VERY DIFFICULT. PLEASE SUGGEST ANY SIDE EFFECTS ...

doctor1 MD

hydrocortisone cream and Zeasorb powder. and an antihistamine pill for over two weeks. Symptoms cleared and all ...

Public Forum Discussions

doctor1 MD

the following day. what are the side effects on my baby?khristy edwin ...hi, i am ten weeks pregnant and cleaned the bathroom, i mixed bleach with powder detergent ...

doctor1 MD

of the body but makes welts when scratched. I saw where this is one of the side effects of coumadin and I wondered if there is something I could do. We have tried everything including changing washing powder ...

doctor1 MD

i jst strted taken a multi vitamin 4 dieters a couple days ago i drink alot of water but mi ive noticed mi pee has been green ever since i strtd taken the pills ...

doctor1 MD

I have been smoking crystal meth for the last year. I know have what I think is a chest infection, I am coughing up green/yellow phlegm with traces of blood in it. It s not a constant cough but if I ...

doctor1 MD

I had a vein in my nostril cauterized 3 weeks ago. A green crust build-up with bloody mucous keeps forming and blocking my breathing. I also have bloody mucous in the other nostril which wasn t present ...

doctor1 MD

I have been taking ranitidine for 4 days. It seems like my acid reflux symtoms are worse and my stool has become green and loose . Also, accompanied by lots of cramping and acid taste in my throat ...

doctor1 MD

green. Cramping loose stools and coughing and tasting acid are some of the symtoms?? ...

doctor1 MD

always drink protien powder that is 32gm but in side the powder 5gm amino acid and 4gm glutamain i whant to know is there any side effect of amino and glutamain to may body plz give me addwais about this i ...

doctor1 MD

in the morning and gradually reduces by evening. Is this a side effect of laxo peg? If so what can be done? ...Laxo peg powder has been prescribed for my mother aged 76 years (17gm). She takes it in the night ...

doctor1 MD

to take k bind powder for 3 days to bring the levels down after which her catract surgery would be scheduled. pl. advise on the side effects of k bind powder. ...

Mobile Questions and Answers

doctor1 MD

Hello and welcome to HCM, Green tea is a very useful food item. It has anti-oxidant properties for combating the oxidative damage due to various environmental insults. Besides it is also used in the weight reduction regime as it has slimming effect especially when used without sugar and milk. Thanks and take care Dr Shailja P Wahal

doctor1 MD

Hi sir, there are no side effects for protein powder. Regards

doctor1 MD

No side effect. Not to worry. Continue taking it.